MathSciNet Relay Station
MathSciNet bibliographic data
MR2855479 93C23 (34H10 93A13 93B52)
Botmart, T.; Niamsup, P.; Liu, X. Synchronization of non-autonomous chaotic systems with time-varying delay via delayed feedback control. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 4, 1894–1907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement